# SDR DXTA2018010400425

- Difficulty date: December 30, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 9,006 hours, 6,987 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN THE COCKPIT AND CABIN.   ODOR IS STRONGER WHEN THE APU IS RUNNING.    INSPECTED THE APU AND FOUND STARTER GEN PAD SEAL LEAKING. REPLACED WATER COALESCER SOCK. RAN BOTH ENGINES AND NO ODOR NOTED.   PULLED AND COLLARED APU MASTER C/B.
